Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 302, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 13, 2012, 11:16 PM CDT for Parker County, Wise County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2012, 11:16 PM CDT (04:16 UTC)
- Expired
- Oct 14, 2012, 12:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Parker County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 62 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1344 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 17.2
The text
As transmitted, in the capitals the NWS used until 2016.
908
WUUS54 KFWD 140416
SVRFWD
TXC367-497-140515-
/O.NEW.KFWD.SV.W.0302.121014T0416Z-121014T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 PM CDT SAT OCT 13 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1215 AM CDT
* AT 1116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF POOLVILLE...MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COTTONDALE AROUND 1135 PM...
SPRINGTOWN AROUND 1140 PM...
RENO...BRIAR AND BOYD AROUND 1150 PM...
AURORA AROUND 1155 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3310 9740 3299 9740 3299 9754 3297 9755
3281 9755 3290 9806 3299 9806 3301 9804
3300 9793 3309 9792 3315 9777
TIME...MOT...LOC 0416Z 278DEG 28KT 3298 9789
$$
CAVANAUGH3 follow-up statements
520
WWUS54 KFWD 140443
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 PM CDT SAT OCT 13 2012
TXC367-497-140515-
/O.CON.KFWD.SV.W.0302.000000T0000Z-121014T0515Z/
WISE TX-PARKER TX-
1143 PM CDT SAT OCT 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN PARKER AND SOUTHERN WISE COUNTIES...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SPRINGTOWN...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RENO AND SANCTUARY AROUND 1150 PM CDT...
BRIAR AND BOYD AROUND 1155 PM CDT...
AURORA AROUND MIDNIGHT CDT...
RHOME AROUND 1205 AM CDT...
LAT...LON 3310 9741 3309 9740 3299 9740 3299 9755
3281 9755 3289 9800 3300 9787 3315 9777
TIME...MOT...LOC 0443Z 271DEG 29KT 3300 9766
$$361
WWUS54 KFWD 140501
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 AM CDT SUN OCT 14 2012
TXC367-497-140515-
/O.CON.KFWD.SV.W.0302.000000T0000Z-121014T0515Z/
WISE TX-PARKER TX-
1201 AM CDT SUN OCT 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN PARKER AND SOUTHEASTERN WISE COUNTIES...
AT 1201 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RENO...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RHOME AROUND 1210 AM CDT...
LAT...LON 3310 9741 3309 9740 3299 9740 3299 9755
3281 9755 3288 9785 3303 9769 3312 9760
TIME...MOT...LOC 0501Z 271DEG 29KT 3296 9757
$$173
WWUS54 KFWD 140514
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT SUN OCT 14 2012
TXC367-497-140525-
/O.EXP.KFWD.SV.W.0302.000000T0000Z-121014T0515Z/
WISE TX-PARKER TX-
1214 AM CDT SUN OCT 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARKER AND
SOUTHEASTERN WISE COUNTIES EXPIRES AT 1215 AM CDT...
AT 1215 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3310 9741 3309 9740 3299 9740 3299 9755
3281 9755 3288 9785 3303 9769 3312 9760
TIME...MOT...LOC 0515Z 271DEG 29KT 3296 9744
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 9:41 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 13, 9:41 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 941 PM CDT SAT OCT 13 2012 .UPDATE... MARGINALLY SEVERE STORMS CONTINUE ALONG THE RED RIVER...BUT WITH THE TORNADIC THREAT DIMINISHED...THE TORNADO WATCH WAS ALLOWED TO EXPIRE ON TIME (9 PM CDT). 00Z FWD RAOB SHOWED A STRONGLY UNSTABLE PROFILE THAT IS SO FAR UNTAPPED. FWS VWP STILL SHOWING 50-KT WINDS AT 3-4KFT AGL. THIS STRONG LOW-LEVEL WARM ADVECTION...VEERING SHEAR PROFILE...AND STRONG MID-LEVEL WINDS WILL REMAIN SUPPORTIVE OF STRONG UPDRAFTS. BUT AS THE INFLOW BECOMES NEARLY PARALLEL TO THE MEAN STORM MOTION...THE LINE SHOULD CONGEAL FURTHER...LIKELY UNZIPPING SOUTHWESTWARD INTO THE METROPLEX AROUND MIDNIGHT OR THEREAFTER. ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE OVERNIGHT...WITH DAMAGING WINDS BEING THE PRIMARY THREAT WITH THIS CONVECTIVE MODE. 25 && .AVIATION... NO REAL CHANGE TO ONGOING TAF FORECAST. STILL EXPECT THUNDERSTORMS TO AFFECT METROPLEX TERMINALS BETWEEN 4Z-8Z/11PM-3 AM. CONVECTION IS EXPECTED TO BE IN THE FORM OF SHORT LINE SEGMENTS/TRAINING CLUSTERS. THIS MAY RESULT IN AN HOUR OR TWO OF THUNDERSTORM AT A PARTICULAR AIRPORT...RESULTING IN A LONG GROUND STOP. WILL CONTINUE TO MONITOR CONVECTIVE TRENDS AND UPDATE AS NEEDED. OTHERWISE WINDS WILL BE SOUTH AT 15KT THIS EVENING AND SWITCH TO THE WEST WHEN STORMS/FRONT ARRIVE. WINDS SHOULD BECOME NORTHWEST AT 10KT TOMORROW MORNING WITH CLEARING SKIES. NO AVIATION CONCERNS FOR TOMORROW. TR.92 && .PREV DISCUSSION... /ISSUED 303 PM CDT SAT OCT 13 2012/ SHORTWAVE THIS MORNING NOW TRACKING NORTHEAST ACROSS THE AREA AND HAS PRODUCED SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS MAINLY ALONG AND WEST OF INTERSTATE 35W/35E. WITH A RELATIVELY STRONG CAP THIS MORNING...THIS FIRST DISTURBANCE WILL ACT AS SOMEWHAT OF A PRIMER TO LIFT AND WEAKEN THE CAP IN ADVANCE OF THE LARGE SCALE ASCENT THAT IS NOW ENTERING NORTHWEST TEXAS. A PRE-FRONTAL TROUGH FROM JUST WEST OF WICHITA FALLS TO NEAR SWEETWATER WAS BECOMING ACTIVE THIS AFTERNOON WITH A FEW SUPERCELLS DEVELOPING IN THE VICINITY OF HASKELL AS OF THE PAST HOUR. WE EXPECT THE PACIFIC COLD FRONT FURTHER WEST OVER THE TEXAS PANHANDLE TO EVENTUALLY OVERTAKE THE PRE-FRONTAL TROUGH THROUGH THIS AFTERNOON WITH INCREASING STORMS ACROSS OUR FAR WESTERN COUNTIES BY MID-LATE AFTERNOON. CONVECTIVE TEMPERATURE IS AROUND 85 DEGREES PER THIS MORNINGS FWD SOUNDING AND AMDAR VAPOR AND WE ARE JUST A FEW DEGREES BELOW THAT. WITH THIS ALL IN MIND...OUR FIRST WATCH OF THE DAY HAS BEEN ISSUED ACROSS OUR NORTHWEST COUNTIES. TORNADO WATCH 661 IS IN EFFECT UNTIL 9 PM NORTHWEST OF AN EASTLAND...MINERAL WELLS...SAINT JO LINE. WE DO EXPECT THE SEVERE WEATHER THREAT TO RAMP UP ACROSS THE WESTERN HALF OF NORTH TEXAS IN THE 4-7 PM TIME FRAME...AS THE LARGE SCALE ASCENT APPROACHES FROM THE WEST. WITH MORE OF A CAP TO ERODE ACROSS NORTH TEXAS VERSUS OKLAHOMA...ITS LIKELY THE STORM MODE WILL BE MORE CELLULAR INITIALLY VERSUS A SOLID SQUALL LINE THAT IS EXPECTED FURTHER TO THE NORTH. MLCAPE NOW ACROSS THE WESTERN COUNTIES IS 1000-1500 J/KG WITH 0-3KM/0-1KM HELICITIES RANGING FROM 150-300 M2/S2 ACROSS THE WATCH AREA. THROW IN 0-6KM BULK SHEAR ON THE ORDER OF 45-50KTS INDICATES THAT WIND FIELDS WILL BE MORE THAN ENOUGH FOR THE ORGANIZATION OF STRONG TO SEVERE STORMS. INITIAL THREATS INTO EARLY EVENING WILL BE LARGE HAIL... DAMAGING WINDS AND THE POSSIBILITY OF A TORNADO WITH CELLS REMAINING DISCRETE. BY MID EVENING... A 40-50 KT LLJ WILL LIKELY CONGEAL STORMS INTO A LINEAR MCS...WHICH WILL MOVE SOUTH AND EAST OVERNIGHT AND SLOW DOWN. WE THINK THE GREATEST SEVERE WEATHER RISK WILL REMAIN ACROSS THE NORTHWEST HALF OF THE CWA...THEN BECOME MORE LOCALIZED WITH A POSSIBLE INCREASING HYDROLOGICAL SITUATION FOR OUR SOUTHEAST HALF OF THE CWA OVERNIGHT AND EARLY SUNDAY MORNING...THOUGH A VEERING LLJ OVERNIGHT SHOULD KEEP ANY FLOODING MINOR AND LOCALIZED. WE EXPECT THE PACIFIC FRONT TO CONTINUE ITS SOUTHEAST MIGRATION THROUGH THE MORNING HOURS SUNDAY AND LIKELY ENDING RAIN CHANCES ACROSS OUR CENTRAL AND SOUTHEAST TEXAS COUNTIES BY EARLY AFTERNOON. DRY AIR WILL THEN INFILTRATE INTO THE AREA BY SUNDAY EVENING AND INTO THE FIRST HALF OF THE WORK WEEK WITH HIGHS IN THE 80S AND LOWS IN THE 50S AND LOWER 60S. A WEAK SOUTHERN BRANCH SHORTWAVE TROUGH WILL MOVE ACROSS SOUTH TEXAS LATE TUESDAY INTO WEDNESDAY...BUT NOTHING IS EXPECTED ACROSS NORTH TEXAS OUTSIDE OF INCREASING SOUTH WINDS AND SOME MODIFIED MOISTURE RETURN BACK NORTH ACROSS MAINLY EAST TEXAS AND THE LOWER MISSISSIPPI VALLEY. ACCOMPANYING COLD FRONT WILL ARRIVE WEDNESDAY NIGHT INTO THURSDAY AND HAVE PUSHED BEST RAIN CHANCES TO THIS TIME PERIOD MAINLY EAST OF I-35. SEE ENOUGH FORCING WITH THE FRONT AND LAPSE RATES ALOFT FOR THE MENTION OF THUNDER WITH THIS FRONT. FOR THURSDAY AND FRIDAY...AN UPPER LOW DEEPENS OVER THE UPPER MIDWEST AND GREAT LAKES...HELPING TO KEEP A DRY AND COOL CONTINENTAL AIRMASS ACROSS NORTH TEXAS. AS THE UPPER LOW MOVES TOWARD NEW ENGLAND NEXT WEEKEND...WE SHOULD SEE AN UPPER RIDGE ESTABLISH OVER THE SOUTHERN PLAINS WITH A RETURN OF BREEZY SOUTH WINDS AND WARMER TEMPERATURES ONCE AGAIN. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 84 58 85 60 / 70 5 5 0 5 WACO, TX 69 84 55 84 57 / 70 30 5 5 5 PARIS, TX 65 82 54 83 55 / 70 10 5 0 0 DENTON, TX 62 83 52 85 55 / 70 5 0 0 5 MCKINNEY, TX 65 83 52 84 55 / 70 10 5 0 0 DALLAS, TX 67 83 59 86 61 / 60 10 5 0 5 TERRELL, TX 68 83 55 86 57 / 60 20 5 0 5 CORSICANA, TX 69 84 57 84 58 / 70 30 5 5 5 TEMPLE, TX 70 83 56 85 59 / 60 40 5 5 5 MINERAL WELLS, TX 58 86 54 84 55 / 70 5 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 92/25
Hazardous weather outlook, Oct 13, 2:50 PM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 250 PM CDT SAT OCT 13 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 250 PM CDT SAT OCT 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS THROUGH THIS EVENING...THOUGH HIGHEST COVERAGE WILL BE WEST OF A SHERMAN...DALLAS...TO LAMPASAS LINE LATER IN THE DAY. SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS TO BETWEEN 60 AND 70 MPH...AND LARGE HAIL. THERE REMAINS A POSSIBILITY OF A FEW ISOLATED TORNADOES THROUGH MID EVENING WEST OF THE INTERSTATE 35 CORRIDOR AND NORTH OF INTERSTATE 20. STORM CHANCES WILL INCREASE AND OVERSPREAD ALL OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS AS THIS SYSTEM MOVES EAST/SOUTHEAST. SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. LOCALIZED HEAVY RAIN IS ALSO A THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORM CHANCES WILL LINGER SOUTH OF A GOLDTHWAITE TO ENNIS TO EMORY LINE SUNDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORM CHANCES RETURN TO THE EASTERN HALF NORTH TEXAS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND TONIGHT ACROSS MUCH OF NORTH TEXAS...ESPECIALLY WEST OF A LAMPASAS...TO DALLAS...TO SHERMAN LINE.
In the hours before
Local storm report, Oct 13, 9:17 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 PM CDT SAT OCT 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST 7 N WHITESBORO 33.76N 96.90W
10/13/2012 E60.00 MPH GRAYSON TX AMATEUR RADIO
60 TO 65 MPH WIND GUST AT HWY 377 AND DIXIE RD
&&
MBISHOPSpecial weather statement, Oct 13, 9:33 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT SAT OCT 13 2012
TXZ092-093-140300-
GRAYSON TX-COOKE TX-
933 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN COOKE COUNTY
WESTERN GRAYSON COUNTY
AT 933 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GAINESVILLE...MOVING EAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...COLLINSVILLE...
GAINESVILLE...GUNTER...LINDSAY AND WHITESBORO.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3384 9676 3383 9676 3384 9671 3342 9669
3343 9731 3367 9722 3373 9714 3372 9711
3377 9709 3386 9696
TIME...MOT...LOC 0233Z 254DEG 32KT 3357 9702Local storm report, Oct 13, 9:57 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT SAT OCT 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST WHITESBORO 33.66N 96.90W
10/13/2012 E60 MPH GRAYSON TX AMATEUR RADIO
ESTIMATED 60 MPH WIND GUST AND PEA SIZED HAIL NEAR
WHITESBORO
&&
MBISHOPSpecial weather statement, Oct 13, 9:59 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT SAT OCT 13 2012
TXZ101-140330-
JACK TX-
959 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL JACK COUNTY
AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF GRAHAM...MOVING EAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON AND JACKSBORO.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3343 9797 3331 9791 3316 9792 3308 9843
3328 9842 3344 9798
TIME...MOT...LOC 0259Z 259DEG 38KT 3320 9837
CAVANAUGHSpecial weather statement, Oct 13, 10:18 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT SAT OCT 13 2012
TXZ102-140345-
WISE TX-
1018 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WISE COUNTY
AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF BRIDGEPORT...MOVING EAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...AURORA...BOYD...
BRIDGEPORT...CHICO...DECATUR...BOONSVILLE AND COTTONDALE.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3343 9738 3300 9739 3299 9741 3300 9792
3343 9792 3343 9791 3344 9742
TIME...MOT...LOC 0318Z 255DEG 29KT 3332 9789Special weather statement, Oct 13, 11:10 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1110 PM CDT SAT OCT 13 2012 TXZ101-102-116-117-140445- JACK TX-PALO PINTO TX-WISE TX-PARKER TX- 1110 PM CDT SAT OCT 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN JACK COUNTY NORTHEASTERN PALO PINTO COUNTY NORTHERN PARKER COUNTY SOUTHWESTERN WISE COUNTY AT 1110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF MINERAL WELLS...MOVING EAST AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BOYD...BRIAR...GRAFORD... RENO...SPRINGTOWN...BOONSVILLE...COTTONDALE...POOLVILLE AND MINERAL WELLS STATE PARK. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3313 9825 3313 9756 3284 9755 3284 9829 TIME...MOT...LOC 0410Z 270DEG 37KT 3300 9795
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:15 PM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Oct 13, 7:26 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| Oct 13, 7:46 PM CDT | Special Weather Statement | FWD | Montague | 29 min |
| Oct 13, 8:09 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 66 min |
| Oct 13, 8:27 PM CDT | Special Weather Statement | FWD | Young | 33 min |
| Oct 13, 8:53 PM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Oct 13, 9:01 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Oct 13, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 26 min |
| Oct 13, 9:33 PM CDT | Special Weather Statement | FWD | Cooke | 27 min |
| Oct 13, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 53 min |
| Oct 13, 9:59 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| Oct 13, 10:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Oct 13, 10:30 PM CDT | Areal Flood Advisory | FWD | Grayson | 2 hr |
| Oct 13, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 56 min |
| Oct 13, 10:38 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 37 min |
| Oct 13, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 35 min |
| Oct 13, 11:10 PM CDT | Special Weather Statement | FWD | Parker | 35 min |
| Oct 13, 11:30 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 64 min |
| Oct 13, 11:54 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Oct 14, 12:18 AM CDT | Special Weather Statement | FWD | Hood | 27 min |
| Oct 14, 12:30 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Oct 14, 12:42 AM CDT | Special Weather Statement | FWD | Parker | 33 min |
| Oct 14, 12:59 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 31 min |
| Oct 14, 1:27 AM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Oct 14, 1:55 AM CDT | Special Weather Statement | FWD | Dallas | 35 min |
| Oct 14, 2:11 AM CDT | Special Weather Statement | FWD | Ellis | 34 min |
| Oct 14, 4:24 AM CDT | Areal Flood Advisory | FWD | Henderson, Van Zandt | 96 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.